On a functional inequality.

Janusz Walorski

Aequationes mathematicae (1987)

  • Volume: 32, page 213-215
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Walorski, Janusz. "On a functional inequality.." Aequationes mathematicae 32 (1987): 213-215. <http://eudml.org/doc/137185>.

author = {Walorski, Janusz},
journal = {Aequationes mathematicae},
keywords = {entire solutions},
pages = {213-215},
title = {On a functional inequality.},
url = {http://eudml.org/doc/137185},
volume = {32},
year = {1987},

AU - Walorski, Janusz
TI - On a functional inequality.
JO - Aequationes mathematicae
PY - 1987
VL - 32
SP - 213
EP - 215
KW - entire solutions
UR - http://eudml.org/doc/137185
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.